# SDR MASA200800033

- Difficulty date: January 17, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 26,144 hours, 21,043 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Cracked
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7223, IAD, LEFT LOWER PAX DOOR HINGE CRACKED.  REPLACED FAIRING.
